Index filtrations and Morse decompositions for discrete dynamical systems
Volume 72 / 1999
Annales Polonici Mathematici 72 (1999), 51-70 DOI: 10.4064/ap-72-1-51-70
On a Morse decomposition of an isolated invariant set of a homeomorphism (discrete dynamical system) there are partial orderings defined by the homeomorphism. These are called admissible orderings of the Morse decomposition. We prove the existence of index filtrations for admissible total orderings of a Morse decomposition and introduce the connection matrix in this case.